# SDR CALA2014102192530

- Difficulty date: October 16, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 94,235 hours, 10,573 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING MOUNTED EMER LIGHTS INOPERATIVE AT TOP OF STAIRWAY & FLIGHT ATTENDANT SEAT.  REPLACED LIGHT ASSEMBLIES PN S1356B37 CHANGE IAW AMM 33-51-07.
